Commutants of certain composition operators

Worner, Tami: Commutants of certain composition operators. Acta scientiarum mathematicarum, (68) 1-2. pp. 413-432. (2002)

[img] Cikk, tanulmány, mű
math_068_numb_001_002_413-432.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 1-2
Page Range: pp. 413-432
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 431-432.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15920

Actions (login required)

View Item View Item